MAUDE Adverse Event Report: MEDSHAPE, INC. ACTIVE ADAPTIVE; ECLIPSE, 7MM X 20MM

MEDSHAPE, INC. ACTIVE ADAPTIVE; ECLIPSE, 7MM X 20MM
Catalog Number 1500-00-0720
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument breakage - fragmented pieces left in patient.
 
Additional Manufacturer Narrative
This case was opened for a report of a tip of an eclipse implant inserter that broke off during surgery.The report states that the threaded tip of an inserter broke off when the anchor (7mm x 2mm) was deployed from the eclipse disposable gun and remains in the patient.An image was provided of the broken inserter by the sales representative.The product was not returned, and no further information was provided so a complete evaluation and investigation could not be conducted.In the eclipse design risk matrix document, risk-fa006-001 (medshape ed-50142-06) rev a.The potential failure of the delivery system (deployment gun) breaking in implant on insertion is recorded and accounted for.The potential cause for this failure is if the surgeon inserts the insert off angle, specifically, an angle not in line with respect to the bone tunnel axis.This potential failure is ranked with a detection of 1, a severity of 2 (device severity of 3) and an occurrence of 1.A historical search from 03/01/2024 to 12/11/2024 was conducted and results showed that this was the first occurrence of this failure mode for this product family.This is an isolated case, and the first occurrence reported.The hazard is an anticipated risk within the risk analysis matrix and a single occurrence is not an indication of a systematic issue necessitating a capa investigation.Therefore, no further action is needed.This is an isolated case, and the first occurrence reported.The hazard is an anticipated risk within the risk analysis matrix and a single occurrence is not an indication of a systematic issue.

Brand Name
ACTIVE ADAPTIVE
Common Device Name
ECLIPSE, 7MM X 20MM
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key21098319
Report Number3007593722-2024-00019
Device Sequence Number8935215
Product Code GAT
UDI-Device IdentifierM97015000007200
UDI-PublicM97015000007200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D201781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1500-00-0720
Device Lot Number04782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown